American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Alejandro Illanes. A circle is not the generalized inverse limit of a subset of $[0,1]^{2}$. Proc. Amer. Math. Soc. 139 (2011) 2987-2993. MR 2801638.
Abstract, references, and article information   
View Article: PDF

[2] Andrzej Fryszkowski and Tadeusz Rzeżuchowski. Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions. Proc. Amer. Math. Soc. 139 (2011) 597-608. MR 2736341.
Abstract, references, and article information   
View Article: PDF

[3] Hiroshi Tateishi. An open mapping theorem for Young measures. Proc. Amer. Math. Soc. 136 (2008) 4027-4032. MR 2425744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Warren B. Moors and Sivajah Somasundaram. A Gâteaux differentiability space that is not weak Asplund. Proc. Amer. Math. Soc. 134 (2006) 2745-2754. MR 2213755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marc Lassonde and Julian P. Revalski. Fragmentability of sequences of set-valued mappings with applications to variational principles. Proc. Amer. Math. Soc. 133 (2005) 2637-2646. MR 2146209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raushan Z. Buzyakova. Hereditary D-property of function spaces over compacta. Proc. Amer. Math. Soc. 132 (2004) 3433-3439. MR 2073321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janusz J. Charatonik and Pawel Krupski. Dendrites and light mappings. Proc. Amer. Math. Soc. 132 (2004) 1211-1217. MR 2045440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. M. Borwein and A. L. Dontchev. On the Bartle-Graves theorem. Proc. Amer. Math. Soc. 131 (2003) 2553-2560. MR 1974655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Warren B. Moors and Sivajah Somasundaram. A weakly Stegall space that is not a Stegall space. Proc. Amer. Math. Soc. 131 (2003) 647-654. MR 1933358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Saveliev. Lomonosov's invariant subspace theorem for multivalued linear operators. Proc. Amer. Math. Soc. 131 (2003) 825-834. MR 1937420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ondrej F. K. Kalenda. A weak Asplund space whose dual is not in Stegall's class. Proc. Amer. Math. Soc. 130 (2002) 2139-2143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Valentin Gutev and Vesko Valov. Continuous selections and $C$-spaces. Proc. Amer. Math. Soc. 130 (2002) 233-242. MR 1855641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Petar S. Kenderov, Warren B. Moors and Scott Sciffer. A weak Asplund space whose dual is not weak$^*$ fragmentable. Proc. Amer. Math. Soc. 129 (2001) 3741-3747. MR 1860511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Valentin Gutev and Stoyan Nedev. Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 1853-1860. MR 1814119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Pawel Krupski. Dendrites and light open mappings. Proc. Amer. Math. Soc. 128 (2000) 1839-1843. MR 1787331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Donal O'Regan. Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces. Proc. Amer. Math. Soc. 127 (1999) 3557-3564. MR 1610765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ahmed Bouziad. Consonance and topological completeness in analytic spaces. Proc. Amer. Math. Soc. 127 (1999) 3733-3737. MR 1610916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gan-Shang Yang and George Xian-Zhi Yuan. A necessary and sufficient condition for upper hemicontinuous set-valued mappings without compact-values being upper demicontinuous. Proc. Amer. Math. Soc. 126 (1998) 3539-3544. MR 1628436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eric L. McDowell. Absolute fixed point sets for multi-valued maps. Proc. Amer. Math. Soc. 126 (1998) 3733-3741. MR 1459138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donal O'Regan. Fixed points and random fixed points for weakly inward approximable maps. Proc. Amer. Math. Soc. 126 (1998) 3045-3053. MR 1469430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. Ben-El-Mechaiekh, S. Chebbi and M. Florenzano. A Leray-Schauder type theorem for approximable maps: A simple proof. Proc. Amer. Math. Soc. 126 (1998) 2345-2349. MR 1476117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eric L. McDowell and Sam B. Nadler Jr.. Absolute fixed point sets for continuum-valued maps. Proc. Amer. Math. Soc. 124 (1996) 1271-1276. MR 1317042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Valentin G. Gutev. A fixed-point theorem for $UV^n$ usco maps. Proc. Amer. Math. Soc. 124 (1996) 945-952. MR 1343695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mihai Turinici. A correction: ``A monotone principle of fixed points'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 94} (1985), no.\ 3, 427--432; MR0787887 (87c:54065)] by M. R. Taskovi\'c . Proc. Amer. Math. Soc. 122 (1994) 643-645. MR 1232146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. Ben-El-Mechaiekh and A. Idzik. A Leray-Schauder type theorem for approximable maps . Proc. Amer. Math. Soc. 122 (1994) 105-109. MR 1212281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nguyen Huy Viet. Fixed point theorems for multi-valued mappings in subsymmetrizable spaces . Proc. Amer. Math. Soc. 121 (1994) 417-422. MR 1174497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2